# SDR DALA2025031702013

- Difficulty date: March 14, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N864DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31974
- Aircraft time: 27,290 hours, 10,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6421580) EMERGENCY LIGHTS AT ROWS 3, 11, AND 15 WILL NOT ILLUMINATE. REMOVED AND REPLACED M2335 BATTERY PACK REF. B737 33-51. OPS CHECKS GOOD.
